New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

PattyM
New Member


Date Joined Aug 2004
Total Posts : 3
   Posted 8/21/2004 10:13 AM (GMT -7)   
  Hello!
  My name is Patty. I am 52. I was diagnosed bipolar II in July and I am still in the trial-and-error phase with my medications.
  Just today, my doctor reduced the lamictal another 25 milligrams. I have dropped from a onetime total of 100 mg. to 50, but she added Seroquel.
  Basically, I feel like I am in hell -- or knocking at the gates, anyway. I have been mean, angry, crying. I tell off store clerks at the drop of a hat. I haved been sharp with my daughter and a fire-breathing dragon with my husband.
   I am afraid to go outside.
   Thank you for listening.

HW_laura_s_2002
Regular Member


Date Joined Jan 2003
Total Posts : 116
   Posted 8/23/2004 4:51 PM (GMT -7)   

Hi Patty,

welcome to HW. It's hard when you first get dx with bipolar and at times the med game gets exhausting. Don't get discourage. Eventually you will find the right combo of meds. When you find that combination you will feel a lot better.

If you have any questions post and I will reply.

Take care,

Laura


"It is not easy to live life sometimes and face the world with a smile when you're crying inside. It takes a lot of courage to reach down inside yourself, hold on to that strength that's still there, and know that tomorrow is a new day with new possibilities. But if you can hold on long enough to see this through, you'll come out a new person - stonger, with more understanding and with new pride in yourself from knowing you made it"       Kathy Obara
</DIV>


Clav26
New Member


Date Joined Jun 2005
Total Posts : 3
   Posted 6/22/2005 9:47 AM (GMT -7)   

Hi patty-

I hope you are doing well since last year.  I am 25 and have been living with Bipolar for 7 years.  The meds are tough and can often be more of a challenge than the illness itself. Remember that God only handle challenges to those who are strong enough to conquer them- you will get through this.

Stay strong and trust in yourself.

Colleen 


kittycat27
Regular Member


Date Joined May 2005
Total Posts : 438
   Posted 6/22/2005 12:49 PM (GMT -7)   
 Hello and welcome, I think we all here have experienced at least at one time  what you are going through. I myself am at a really tough road, had to stop the effexor( anti-d), it was causing me to be manic. Since then( last friday) I have not slpt. No joke, I seriously have not slept, suffering major insomnia, not to mention I have no clue what I am feeling. I feel like every progress I was making is now thrown out the door. I started school the other day and feel like I am more stressed out than ever!!!!!!!!!!!! I feel like I am in some type of mania but not sure what it is. Haven't felt like this in awhile, almost forgot what it was. I see my doc friday of this week.Who know's what to do, i feel like qiutting every single med ever. Sounds like a quitter and a pessimist, call it what you will. Sorry I had to vent to. I have no encouraging words for you, but I do hope it gets better for ya. As for me I want to pull my hair out ,scream  and RUN!!! mad
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:59 PM (GMT -7)
There are a total of 2,733,113 posts in 301,083 threads.
View Active Threads


Who's Online
This forum has 151235 registered members. Please welcome our newest member, johndoss.
429 Guest(s), 16 Registered Member(s) are currently online.  Details
JM@PCaI, martha, sheepguy, 81GyGuy, tickcheckguy, Bucko, ToddGR, waterbee, Hungrydude, ArtAngel, rocckyd, RanMan, Awake_, gilly2, Tall Allen, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer